Positive solutions for asymptotically periodic Kirchhoff-type equations with critical growth

Document Type: Research Paper

Authors

School of Mathematics and Statistics‎, ‎Central South University‎, ‎Changsha‎, ‎410083 Hunan‎, ‎P‎. ‎R‎. ‎China.

Abstract

In this paper‎, ‎we consider the following Kirchhoff-type equations‎:
‎$-‎\left(a+b\int_{\mathbb{R}^{3}}|\nabla u|^{2}\right)\Delta u+V(x) u=\lambda$ $f(x,u)+u^{5}‎, ‎\quad \mbox{in }\mathbb{R}^{3},$
‎$u(x)>0‎, ‎\quad \mbox{in }\mathbb{R}^{3},$
‎$u\in H^{1}(\mathbb{R}^{3})‎ ,‎$ ‎
‎‎‎where $a,b>0$ are constants and $\lambda$ is a positive parameter‎. ‎The aim of this paper is to study the existence of positive solutions for Kirchhoff-type equations with a nonlinearity in the critical growth under some suitable assumptions on $V(x)$ and $f(x,u)$‎. ‎Recent results from the literature are improved and extended.

Keywords

Main Subjects


C. O. Alves, F. J. S. A. Correa and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl. 49 (2005) 85--93.

C. O. Alves and G. M. Figueiredo, Multiplicity of positive solutions for a quasilinear problem in RN via penalization method, Adv. Nonlinear Stud. 5 (2005), no. 4, 551--572.

C. O. Alves and G. M. Figueiredo, Nonlinear perturbations of a periodic Kirchhoff equation in RN; Nonlinear Anal. 75 (2012), no. 5, 2750--2759.

M. Avci, B. Cekic and R. A. Mashiyev, Existence and multiplicity of the solutions of the p(x)-Kirchhoff type equation via genus theory, Math. Methods Appl. Sci. 34 (2011), no. 14, 1751--1759.

B. Cheng and X. Wu, Existence results of positive solutions of Kirchhoff type problems, Nonlinear Anal. 71 (2009), no. 10, 4883--4892.

L. Duan and L. H. Huang, Infinitely many solutions for sublinear Schrodinger-Kirchhoff-type equations with general potentials, Results Math. 66 (2014), no. 1-2, 181--197.

X. He and W. Zou, Infinitely many positive solutions for Kirchhoff-type problems, Nonlinear Anal. 70 (2009), no. 3, 1407--1414.

X. He and W. Zou, Existence and concentration behavior of positive solutions for a Kirchhoff equation in R3, J. Differential Equations 252 (2012), no. 2, 1813--1834.

J. Jin and X. Wu, Infinitely many radial solutions for Kirchhoff-type problems in RN, J. Math. Anal. Appl. 369 (2010), no. 2, 564--574.

Y. Li, F. Li and J. Shi, Existence of a positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations 253 (2012) 2285--2294.

G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.

X. Y. Lin and X. H. Tang, Nehari-type ground state positive solutions for superlinear asymptotically periodic Schrodinger equations, Abstr. Appl. Anal. 2014 (2014) Article ID 607078, 7 pages.

W. Liu and X. He, Multiplicity of high energy solutions for superlinear Kirchhoff equations, J. Appl. Math. Comput. 39 (2012), no. 1-2, 473--487.

D. Lu, A note on Kirchhoff-type equations with Hartree-type nonlinearities, Nonlinear Anal. 99 (2014) 35--48.

K. Perera and Z. Zhang, Nontrival solutions of Kirchhoff-type problems via the Yang index, J. Differential Equations 221 (2006), no. 1, 246--255.

A. Pankov, Periodic nonlinear Schrodinger equation with application to photonic crystals, Milan J. Math. 73 (2005) 259--287.

J. Sun and S. Liu, Nontrivial solutions of Kirchhoff type problems, Appl. Math. Lett. 25 (2012), no. 3, 500--504.

J. T. Sun and T. F. Wu, Ground state solutions for an indefinite Kirchhoff type problem with steep potential well, J. Differential Equations 256 (2014), no. 4, 1771--1792.

A. Szulkin and T.Weth, Ground state solutions for some indefinite variational problems, J. Funct. Anal. 257 (2009) 3802--3822.

X. H. Tang, Infinitely many solutions for semilinear Schrodinger equation with sign  changing potential and nonlinearity, J. Math. Anal. Appl. 401 (2013), no. 1, 407--415.

X. H. Tang, New conditions on nonlinearity for a periodic Schrodinger equation having zero as spectrum, J. Math. Anal. Appl. 413 (2014), no. 1, 392--410.

X. H. Tang, New super-quadratic conditions on ground state solutions for superlinear Schrodinger equation, Adv. Nonlinear Stud. 14 (2014), no. 2, 361--373.

X. H. Tang, Non-Nehari manifold method for asymptotically periodic Schrodinger equations, Sci. China Math. 58 (2015), no. 4, 715--728.

J. Wang, L. Tian, J. Xu and F. Zhang, Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth, J. Differential Equations 253 (2012), no. 7, 2314--2351.

M. Willem, Minimax Theorems, Birkhauser, Boston, 1996.

X. Wu, Existence of nontrivial solutions and high energy solutions for  Schrodinger Kirchhoff-type equations in RN, Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 1278--1287.


Volume 43, Issue 1
January and February 2017
Pages 147-161
  • Receive Date: 08 May 2015
  • Revise Date: 10 September 2015
  • Accept Date: 22 October 2015